Increasing propagation of chaos for mean field models
Annales de l'I.H.P. Probabilités et statistiques, Tome 35 (1999) no. 1, p. 85-102
@article{AIHPB_1999__35_1_85_0,
     author = {Ben Arous, G\'erard and Zeitouni, Ofer},
     title = {Increasing propagation of chaos for mean field models},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {1},
     year = {1999},
     pages = {85-102},
     zbl = {0928.60092},
     mrnumber = {1669916},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1999__35_1_85_0}
}
Ben Arous, G.; Zeitouni, O. Increasing propagation of chaos for mean field models. Annales de l'I.H.P. Probabilités et statistiques, Tome 35 (1999) no. 1, pp. 85-102. https://www.numdam.org/item/AIHPB_1999__35_1_85_0/

[1] G. Ben Arous and M. Brunaud, Méthode de Laplace: étude variationnelle des fluctuations de diffusions de type "champ moyen ", Stochastics, Vol. 31, 1990, pp. 79-144. | MR 1080535 | Zbl 0705.60046

[2] G. Ben Arous, Lecture notes, St. Flour, 1995.

[3] E. Bolthausen, Laplace approximations for sums of independent random vectors, PTRF, Vol. 72, 1986, pp. 305-318. | MR 836280 | Zbl 0572.60007

[4] E. Bolthausen, Laplace approximations for sums of independent random vectors, part II: degenerate maxima and manifold of maxima, Prob. Theory Rel. Fields, Vol. 76, 1987, pp. 167-206. | MR 906774 | Zbl 0608.60018

[5] I. Csiszár, Sanov property, generalized I-projection and a conditional limit theorem, Ann. Probab., Vol. 12, 1984, pp. 768-793. | MR 744233 | Zbl 0544.60011

[6] A. Dembo and O. Zeitouni, Refinements of the Gibbs conditioning principle, Prob. Theory Rel. Fields, Vol. 104, 1996, pp. 1-14. | MR 1367663 | Zbl 0838.60025

[7] P. Diaconis and D. Freedman, Finite exchangeable sequences, Ann. Probab., Vol. 8, 1980, pp. 745-764. | MR 577313 | Zbl 0434.60034

[8] T. Funaki, A certain class of diffusion processes associated with nonlinear parabolic equations, Z. Wahr. verw. Geb., Vol. 67, 1984, pp. 331-348. | MR 762085 | Zbl 0546.60081

[9] A. Martin-Löf, A Laplace approximation for sums of independent random variables, Z. Wahr. ver. Gebiete, Vol. 59, 1982, pp. 101-115. | MR 643791 | Zbl 0473.60036

[10] F. Papangelou, On the Gaussian fluctuations of the critical Curie-Weiss model in statistical mechanics, Prob. Theory Rel. Fields, Vol. 83, 1989, pp. 265-278. | MR 1012501 | Zbl 0684.60080